# SDR CA980317068

- Difficulty date: February 22, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 8,938 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550158260
- Condition: Stuck
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) BLEED VALVE CLOSING LATE AS IF STICKING IN OPEN OR PARTIALLY CLOSED POSITION. CLOSED INDICATION, LIGHT ON PANEL, NOT ILLUMINATING UNTIL APPROXIAMTELY 99 PERCENT NG.
